# SDR CA010102002

- Difficulty date: December 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Component: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED A SMOKE TOILET CAUTION MESSAGE DURING CRUISE. THE MAINTENANCE DID AN INSPECTION AND FOUND NO EVIDENCE OF BURNING SMELL. THEY REPLACE THE SMOKE DETECTOR AFTER THEY FERRIED THE A/C TO THE MAIN BASE.
